# SDR CALA2016052395405

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS GOUGED AT 3.5 INCHES BELOW STRINGER 31L & ON FRAME 34  OUT OF LIMITS.  CUT OUT DAMAGED SKIN FABRICATED & INSTALLED DOUBLER & FILLER.
